# SDR QXEA0001562

- Difficulty date: June 8, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 4,979 hours, 7,084 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- NUMEROUS DENTS ON OUTER SKIN OF AIRSTAIR DOOR AT X225.25 AND X245 ALONG Z159.  REPAIRED IAW DHC-8 RD 8-52-455 AND DHC-8 SRM 51-20-00, PAGE 5.
